- -

Norm-attaining weighted composition operators on weighted Banach spaces of analytic functions

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Norm-attaining weighted composition operators on weighted Banach spaces of analytic functions

Mostrar el registro completo del ítem

Bonet Solves, JA.; Lindström, M.; Wolf, E. (2012). Norm-attaining weighted composition operators on weighted Banach spaces of analytic functions. Archiv der Mathematik. 99(6):537-546. doi:10.1007/s00013-012-0458-z.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/39738

Ficheros en el ítem

Metadatos del ítem

Título: Norm-attaining weighted composition operators on weighted Banach spaces of analytic functions
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We investigate weighted composition operators that attain their norm on weighted Banach spaces of holomorphic functions on the unit disc of type H∞. Applications for composition operators on weighted Bloch spaces are given. ...[+]
Palabras clave: Bloch spaces , Norm attaining operators , Weighted Banach spaces of holomorphic functions , Weighted composition operators
Derechos de uso: Reserva de todos los derechos
Fuente:
Archiv der Mathematik. (issn: 0003-889X )
DOI: 10.1007/s00013-012-0458-z
Editorial:
Springer Verlag (Germany)
Versión del editor: http://link.springer.com/article/10.1007%2Fs00013-012-0458-z
Descripción: The final publication is available at Springer via http://dx.doi.org/10.1007/s00013-012-0458-z
Patrocinador:
MICINN and FEDER [Project MTM2010-15200]
GV [Project Prometeo/2008/101]
GV [Project ACOMP/2012/090]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem